# SDR DHL2008763515

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363753
- Condition: Corroded
- Location: Bs 500-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED BS 520 TO 540, LBL 45.  REMOVED AND REPLACED SEAT TRACK SECTION WITH P/N 65-23637-53, PO NR 658565, 220 INCH LONG, PER B727 SRM 53-10-2 FIG 7 AND 53-10-5 FIG 2.
